Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131

  [Search Papers]
1271. E. Ahmadi-Azar and N. Riazi,
A class of Cosmological Solutions of Brans-Dicke Theory with Cosmological Constant
Astrophysics and Space Science 226(1995), 1-5  [abstract]   
IPM/P-1995/029
 
1272. M. Alishahiha,
Generalization of the H-Deformation to Higher Dimensions
J. Phys. A: Math. Gen. 28(1995), 6178-6192  [abstract]   
IPM/P-1995/009
 
1273. M. Alimohammadi and F. Ardalan,
2-D Gravity as A Limit of the SL(2,R) Black Hole
Mod. Phys. Lett. A 10(1995), 2485-2494  [abstract]   
arXive.org link: hep-th/9505033 [ abs, src, ps, others], cited by
IPM/P-1995/004
 
1274. M. Khorrami, A. Shariati, M.R. Abolhasani and A. Aghamohammadi,
A Triangular Deformation of the Two-Dimensional Poincaré Algebra
Mod. Phys. Lett. A 10(1995), 873-883  [abstract]   
arXive.org link: hep-th/9412029 [ abs, src, ps, others], cited by
IPM/P-1994/020
 
1275. M. Khorrami,
A General Formulation of Discrete-Time Quantum Machanics: Restrictions on the Action and the Relation of Unitarity to the Existence Theorem for Initial-Value Problems
Ann. Phys. 244(1995), 101-111  [abstract]   
arXive.org link: quant-ph/9412008 [ abs, src, ps, others], cited by
IPM/P-1994/019
 
1276. A. Aghamohammadi, M. Khorrami and A. Shariati,
Jordanian Deformation of SL(2) as A Contraction of Its Drinfeld-Jimbo Deformation
J. Phys. A: Math. Gen. 28(1995), L225-L231  [abstract]   
arXive.org link: hep-th/9410135 [ abs, src, ps, others], cited by
IPM/P-1994/014
 
1277. S. Rouhani and D. Saakian,
Finite Size Corrections in the Ferromagnetic Phase of the Random Energy Model
Mod. Phys. Lett. B 9(1995), 877-882  [abstract]   
IPM/P-1994/013
 
1278. M. Mohazzab,
Baryogenesis from Long Cosmic Strings
Phys. Lett. B 350(1995), 13-16  [abstract]   
arXive.org link: hep-ph/9409274 [ abs, src, ps, others], cited by
IPM/P-1994/009
 
1279. A. Shariati and A. Aghamohammadi,
A Simple Method for Constructing the Inhomogeneous Quantum Group IGLq(n) and Its Universal Enveloping Algebra UQ(igl(n))
J. Math. Phys. 36(1995), 7103-7108  [abstract]   
arXive.org link: hep-th/9408059 [ abs, src, ps, others], cited by
IPM/P-1994/004
 
1280. A.M. Ghezelbash,
A Duality-Like Transformation in WZNW Models Inspired from Dual Riemannian Globally Symmetric Spaces
Theor. Math. Phys. 103(1995), 660-667  [abstract]   
IPM/P-1994/003
 

back to top

Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131  





footer
 

webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.